MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 UNKNOWN PUREWICK FEMALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 UNKNOWN PUREWICK FEMALE EXTERNAL CATHETER
Model Number DD15
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient was not using the drydoc device because the patient experienced urinary tract infection.
 
Event or Problem Description
It was reported that the patient was not using the drydoc device because they had a very bad urinary tract infection.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be that material surface is rough, abrasive or uncomfortable.The lot number was unknown; therefore, the device history record could not be reviewed.Unable to perform labeling review due to unknown product code.Although the product family was unknown, the (purewick) product ifus were found to be adequate based on past reviews.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
UNKNOWN PUREWICK FEMALE EXTERNAL CATHETER
Common Device Name
UNKNOWN PUREWICK FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12030397
Report Number1018233-2021-03653
Device Sequence Number1376920
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDD15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/20/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;